Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Depo shot taken, continuous bleeding, anxiety attack. Medicine to stop bleeding?

I had my first depo shot in march 2012 my next one is due next week. I have been bleeding for more than two months. I wil not take depo shot ever again. I need to know what can I do to stop my bleeding. When will it stop bleeding? What medicine can help stop my bleeding? I m so depressed and I have anxiety attack ever since I started to
Asked On : Wed, 9 May 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern the bleeding could be because of hormone imbalance, second possibility could be menopause but you have not mentioned your age here, right now the bleeding can be stop with the following medicine,
1) Tab Vitamin C 100mg three times in day
2) Tab Tranexamic acid 500mg three time in day
have bed rest as long as it is possible if this fails to respond then you need to see the doctor, hope this information helps you, have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor